Low Cost Journal,International Peer Reviewed and Refereed Journals,Fast Paper Publication approved journal IJEDR(ISSN 2321-9939)
apply for ugc care approved journal, UGC Approved Journal, ugc approved journal, ugc approved list of journal, ugc care journal, care journal, UGC-CARE list, New UGC-CARE Reference List, UGC CARE Journals, ugc care list of journal, ugc care list 2020, ugc care approved journal, ugc care list 2020, new ugc approved journal in 2020,
Low cost research journal, Online international research journal, Peer-reviewed, and Refereed Journals, scholarly journals, impact factor 7.37 (Calculate by google scholar and Semantic Scholar | AI-Powered Research Tool)
(g#, s)-continuous functions in topology
Nagendran R,  Latha R,  Karpagam S
In this paper, we introduce (g#, s)-continuous functions between topological spaces, study some of its basic properties and discuss its relationships with other topological functions.
Keywords- g#-closed set, regular open set, g#-T1/2 space, g-T1/2 space, (g#, s)-continuous function
Unique Identification Number - IJEDR1901025Page Number(s) - 120-126Pubished in - Volume 7 | Issue 1 | February 2019DOI (Digital Object Identifier) -    Publisher - IJEDR (ISSN - 2321-9939)
Cite this Article
Nagendran R,  Latha R,  Karpagam S,   "(g#, s)-continuous functions in topology"
, International Journal of Engineering Development and Research (IJEDR), ISSN:2321-9939, Volume.7, Issue 1, pp.120-126, February 2019, Available at :http://www.ijedr.org/papers/IJEDR1901025.pdf